# SDR UALA2012031201595

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 54,339 hours, 6,341 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP AT ROW 3 LEFT.  RELAMPED EMERGENCY LIGHT.
